# SDR KC1R20211104001

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: General aviation
- Filed by: Barnes Aerospace, Windsor Airmotive Division, repair station KC1R265K
- Make and model: Boeing 747-400
- Engine: Rroyce RB211524G19
- Engine time: 98,476 hours, 12,714 cycles
- System (JASC): 7250 · Turbine Section
- Part: Disc
- Part number: UL29026
- Part serial: SETM24827
- Condition: Cracked
- Location: Serrations
- Part time: 28,574 hours, 3,982 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS RECEIVED, THERE ARE MULTIPLE CRACK INDICATIONS FOUND ON THE SERRATION LOCATION 61. THE CRACK INDICATIONS ARE FOUND AT 35 SERRATION LOCATIONS. THE CRACKS APPEAR TO CROSS CORNERS AT SOME LOCATIONS. NO CRACKS ARE PERMITTED PER INSPECTION/CHECK-05.AD 2012-02-11 EXISTS FOR THE EQUIVALENT COMPONENT IN THE ROLLS-ROYCE RB211-535E4 ENGINE MODEL. THIS CONDITION WAS ALSO RECENTLY REPORTED FOR THREE OTHER DISKS, SAME PART NUMBER AND OPERATOR, UNDER FAA SDR #KC1R20210112001, FAA SDR #KC1R20210326001, EASA REPORT OR- 0000000000003614, FAA SDR #KC1R20210622001, AND EASA REPORT OR-0000000000008085.
